# SDR FDEA2018082987

- Difficulty date: August 10, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 83,516 hours, 18,801 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN HFEC INSPECTION IN THE REAR SPAR CAP LT FORWARD FLANGE,  LOCATED IN THE UPPER SECTION,  FOUND A CRACK INDICATION AT THE RADIUS, AT BS 2164 , ZID 54.5.  REPAIRED IAW EA 1-5530-T0341644, PART 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
